# SDR DXTR20120302001

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 6,398 hours, 5,037 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 67113311
- Condition: Corroded
- Location: Zone 100
- Part time: 6,398 hours, 5,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR AFT LOWER HINGE AIRFRAME SIDE, UPPER FORWARD CORNER CORRODED.
